# SDR DALA12003173130

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FLOOR SUPPORT BETWEEN FR 14 TO FR 20 LT Y765 UPPER AND LOWER FLANGE AND HOLES CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 L=3 INCH W=2  INCH D=0.05 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15 FIG 102 SHEET 1.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
